Asymptotic decomposition in the problem of joined elastic beams
Version of Record online: 17 JUN 2013
Copyright © 2014 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik
Volume 94, Issue 10, pages 818–836, October 2014
How to Cite
Kolpakov, A.G. and Andrianov, I.V. (2014), Asymptotic decomposition in the problem of joined elastic beams. Z. angew. Math. Mech., 94: 818–836. doi: 10.1002/zamm.201200278
- Issue online: 1 OCT 2014
- Version of Record online: 17 JUN 2013
- Manuscript Accepted: 19 MAR 2013
- Manuscript Revised: 14 MAR 2013
- Manuscript Received: 16 DEC 2012
- Marie Curie actions FP7 . Grant Number: project PIIF2-GA-2008-219690
- German Research Foundation (Deutsche Forschungsgemeinschaft). Grant Number: WE 736/30-1
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!